# SDR AT9900151

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN THE CABIN AFTER TAKEOFF.  RETURNED TO GATE IN ATLANTA.  CABIN WARNING SIGN POPS CIRCUIT BREAKER.  REPAIRED BROKEN WIRE ON AFT LAVATORY RETURN TO CABIN SIGN IAW MM 33-21.  ALL SYSTEMS CHECKED GOOD.
